# SDR COEA2018050126811

- Difficulty date: March 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578302200
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FORWARD TRUNNION STRUT LOWER FITTING ON FUSELAGE HAS CORROSION AROUND LINK ATTACH HOLE.  REPAIRED SRM 53-57-30-300-801-A01.
